The Annals of Communications in Mathematics (ACM) is an international, interdisciplinary, open-access journal which provides an advanced forum for studies related to mathematical sciences that has been fully refereed since 2018. It devotes exclusively to the publication of high-quality reviews, regular research papers and short communications in all areas of Pure and Applied Mathematics. ACM also publishes timely and thorough survey articles on current trends, new theoretical techniques, novel ideas, and new Mathematical tools in different branches of Mathematics.
Editorial office e-mail: editor@technoskypub.com
Editor-in-Chief: G. Muhiuddin, University of Tabuk, KSA
There is no article processing or publication charges. The journal is free for both authors and readers.
Sectional Semi-B-Near lattices: A Hierarchy, Filters, and Congruences
B. Tharuni, Naveen Kumar Kakumanu*, S. S. Raju, Y. Ravi Babu and G Laxmi Prasanna
Annals of Communications in Mathematics 2026
, 9(3)
, 15
DOI: https://doi.org/10.62072/acm.2026.09047
The Exponentiated Cosine Gompertz Distribution: Properties, Estimation, and Application to Lifetime Data
Sule Omeiza Bashiru*, Ibrahim Ali and Alhaji Modu Isa
Annals of Communications in Mathematics 2026
, 9(3)
, 14
DOI: https://doi.org/10.62072/acm.2026.09046
On topological characterizations of rough automata and their primary decomposition
Shambhu Sharan*, Nitish Kumar and Rakesh Kumar
Annals of Communications in Mathematics 2026
, 9(3)
, 13
DOI: https://doi.org/10.62072/acm.2026.09045
A Note on JNB-algebras
Daniel A. Romano
Annals of Communications in Mathematics 2026
, 9(3)
, 12
DOI: https://doi.org/10.62072/acm.2026.09044
On Bipolar Complex Intuitionistic Fuzzy Multi-Polygroups
A.I. Isah, P. Ayuba, N. Mubarak* and P.A. Ejegwa
Annals of Communications in Mathematics 2026
, 9(3)
, 11
DOI: https://doi.org/10.62072/acm.2026.09043
A Modified Hill Cipher Cryptosystem Using Columnar Transposition for end-to-end Communication
Mohammed Ibrahim Anyass*, Mohammed Muniru Iddrisu and Peter Awon-natemi Agbedemnab
Annals of Communications in Mathematics 2026
, 9(3)
, 10
DOI: https://doi.org/10.62072/acm.2026.09042
Time-dependent Axial Fluid Flow in an Annulus: A Semi-Analytical Approach
Jibrin Danjuma Yahaya*, Bamidele David Michael, Abraham Ayegba Alfa, Isaac Adaji, Aminu Ibrahim, Raji Muhammed and Agbata Benedict Celestine
Annals of Communications in Mathematics 2026
, 9(3)
, 9
DOI: https://doi.org/10.62072/acm.2026.09041
Generalization of an Inequality by Laforgia and Natalini
Kwara Nantomah
Annals of Communications in Mathematics 2026
, 9(3)
, 8
DOI: https://doi.org/10.62072/acm.2026.09040
On 2-Movable Connected Domination of Some Graphs
Grachelle M. Bangcal and Ariel C. Pedrano*
Annals of Communications in Mathematics 2026
, 9(3)
, 7
DOI: https://doi.org/10.62072/acm.2026.09039
Outer-connected convex Roman domination in graphs
Leomarich F. Casinillo
Annals of Communications in Mathematics 2026
, 9(3)
, 6
DOI: https://doi.org/10.62072/acm.2026.09038
On 2-Movable Total Domination in the Join and Corona of Graphs
Ariel C. Pedrano* and Rolando N. Paluga
Annals of Communications in Mathematics 2026
, 9(3)
, 5
DOI: https://doi.org/10.62072/acm.2026.09037
On Ideal Leras Generalized Closed Sets in Ideal Leras Topological Spaces
I. Rajasekaran* and A. Ahamed Habeba
Annals of Communications in Mathematics 2026
, 9(3)
, 4
DOI: https://doi.org/10.62072/acm.2026.09036
Boolean-Centred Negation and Involutive Envelopes in 𝐵-Algebras
Naveen Kumar Kakumanu*, B. Tharuni, S. S. Raju and Noorbasha Rafi
Annals of Communications in Mathematics 2026
, 9(3)
, 3
DOI: https://doi.org/10.62072/acm.2026.09035
Ideal Structures in Leras Topological Spaces
I. Rajasekaran* and R. Jeni Siyoni
Annals of Communications in Mathematics 2026
, 9(3)
, 2
DOI: https://doi.org/10.62072/acm.2026.09034
Analysis of a host-vector disease model with fixed moments pulse interventions
Boureima Ouedraogo and Ali Traore*
Annals of Communications in Mathematics 2026
, 9(3)
, 1
DOI: https://doi.org/10.62072/acm.2026.09033
Analysis of a host-vector disease model with fixed moments pulse interventions
Boureima Ouedraogo and Ali Traore*
Annals of Communications in Mathematics 2026
, 9(3)
, 1
DOI: https://doi.org/10.62072/acm.2026.09033
Ideal Structures in Leras Topological Spaces
I. Rajasekaran* and R. Jeni Siyoni
Annals of Communications in Mathematics 2026
, 9(3)
, 2
DOI: https://doi.org/10.62072/acm.2026.09034
Boolean-Centred Negation and Involutive Envelopes in 𝐵-Algebras
Naveen Kumar Kakumanu*, B. Tharuni, S. S. Raju and Noorbasha Rafi
Annals of Communications in Mathematics 2026
, 9(3)
, 3
DOI: https://doi.org/10.62072/acm.2026.09035
On Ideal Leras Generalized Closed Sets in Ideal Leras Topological Spaces
I. Rajasekaran* and A. Ahamed Habeba
Annals of Communications in Mathematics 2026
, 9(3)
, 4
DOI: https://doi.org/10.62072/acm.2026.09036
On 2-Movable Total Domination in the Join and Corona of Graphs
Ariel C. Pedrano* and Rolando N. Paluga
Annals of Communications in Mathematics 2026
, 9(3)
, 5
DOI: https://doi.org/10.62072/acm.2026.09037
Outer-connected convex Roman domination in graphs
Leomarich F. Casinillo
Annals of Communications in Mathematics 2026
, 9(3)
, 6
DOI: https://doi.org/10.62072/acm.2026.09038
On 2-Movable Connected Domination of Some Graphs
Grachelle M. Bangcal and Ariel C. Pedrano*
Annals of Communications in Mathematics 2026
, 9(3)
, 7
DOI: https://doi.org/10.62072/acm.2026.09039
Generalization of an Inequality by Laforgia and Natalini
Kwara Nantomah
Annals of Communications in Mathematics 2026
, 9(3)
, 8
DOI: https://doi.org/10.62072/acm.2026.09040
Time-dependent Axial Fluid Flow in an Annulus: A Semi-Analytical Approach
Jibrin Danjuma Yahaya*, Bamidele David Michael, Abraham Ayegba Alfa, Isaac Adaji, Aminu Ibrahim, Raji Muhammed and Agbata Benedict Celestine
Annals of Communications in Mathematics 2026
, 9(3)
, 9
DOI: https://doi.org/10.62072/acm.2026.09041
A Modified Hill Cipher Cryptosystem Using Columnar Transposition for end-to-end Communication
Mohammed Ibrahim Anyass*, Mohammed Muniru Iddrisu and Peter Awon-natemi Agbedemnab
Annals of Communications in Mathematics 2026
, 9(3)
, 10
DOI: https://doi.org/10.62072/acm.2026.09042
On Bipolar Complex Intuitionistic Fuzzy Multi-Polygroups
A.I. Isah, P. Ayuba, N. Mubarak* and P.A. Ejegwa
Annals of Communications in Mathematics 2026
, 9(3)
, 11
DOI: https://doi.org/10.62072/acm.2026.09043
A Note on JNB-algebras
Daniel A. Romano
Annals of Communications in Mathematics 2026
, 9(3)
, 12
DOI: https://doi.org/10.62072/acm.2026.09044
On topological characterizations of rough automata and their primary decomposition
Shambhu Sharan*, Nitish Kumar and Rakesh Kumar
Annals of Communications in Mathematics 2026
, 9(3)
, 13
DOI: https://doi.org/10.62072/acm.2026.09045
The Exponentiated Cosine Gompertz Distribution: Properties, Estimation, and Application to Lifetime Data
Sule Omeiza Bashiru*, Ibrahim Ali and Alhaji Modu Isa
Annals of Communications in Mathematics 2026
, 9(3)
, 14
DOI: https://doi.org/10.62072/acm.2026.09046
Sectional Semi-B-Near lattices: A Hierarchy, Filters, and Congruences
B. Tharuni, Naveen Kumar Kakumanu*, S. S. Raju, Y. Ravi Babu and G Laxmi Prasanna
Annals of Communications in Mathematics 2026
, 9(3)
, 15
DOI: https://doi.org/10.62072/acm.2026.09047
On Five Original Integral Inequalities of the Hardy-Hilbert Type
Christophe Chesneau
Annals of Communications in Mathematics 2025
, 8 (4)
, Pages: 431-441
DOI: https://doi.org/10.62072/acm.2025.080401
On Logarithmic Cordial Labelling of Some Graphs
Jason D. Andoyo
Annals of Communications in Mathematics 2025
, 8 (4)
, Pages: 459-471
DOI: https://doi.org/10.62072/acm.2025.080404
(a, b)-Fibonacci–Legendre Cordial Graphs and k-Pisano–Legendre Primes
Jason D. Andoyo
Annals of Communications in Mathematics 2026
, 9(1)
, Pages: 11
DOI: https://doi.org/10.62072/acm.2026.09011
Correction of a Proof of an Inequality Involving the Polygamma Function
Kwara Nantomah
Annals of Communications in Mathematics 2026
, 9(1)
, Pages: 16
DOI: https://doi.org/10.62072/acm.2026.09016
Statistical Gauge Convergence and Its Induced Topology in Metric Spaces
İsmail Osmanoğlu
Annals of Communications in Mathematics 2026
, 9(2)
, Pages: 2
DOI: https://doi.org/10.62072/acm.2026.09018
On a new logarithmic modification of the Hilbert integral inequality
Christophe Chesneau
Annals of Communications in Mathematics 2026
, 9(2)
, Pages: 6
DOI: https://doi.org/10.62072/acm.2026.09022
On Total Product Cordial Labeling of Some Snake Graphs
Ariel C. Pedrano* and Rex Ryan A. Marquez
Annals of Communications in Mathematics 2026
, 9(2)
, Pages: 8
DOI: https://doi.org/10.62072/acm.2026.09024
Infinitely many Concrete Multiple-Composite and Amplified Fuzzy ordinary and Fractional Neural Network Approximations
George A. Anastassiou
Annals of Communications in Mathematics 2026
, 9(2)
, Pages: 10
DOI: https://doi.org/10.62072/acm.2026.09026
q-Deformed and L-parametrized hyperbolic tangent function relied complex valued multivariate trigonometric and hyperbolic neural network approximations
George A. Anastassiou
Annals of Communications in Mathematics 2023
, 6 (3)
, Pages: 141-164
DOI: https://doi.org/10.62072/acm.2023.060301
Quotient quasi-ordered residuated systems induced by quasi-valuation maps
Daniel A. Romano
Annals of Communications in Mathematics 2023
, 6 (3)
, Pages: 199-208
DOI: https://doi.org/10.62072/acm.2023.060305
On Some Results about Bipolar Soft Ideals of Gamma Near-rings
Filiz Çitak* and Seher Kahraman Erturk
Annals of Communications in Mathematics 2025
, 8 (2)
, Pages: 163-172
DOI: https://doi.org/10.62072/acm.2025.080201
On Jerusalem Square Fractal, Its Construction and Properties
Akhlaq Husain
Annals of Communications in Mathematics 2025
, 8 (2)
, Pages: 293-298
DOI: https://doi.org/10.62072/acm.2025.080211
α-product Soft Matrices
Amutha. K, P. Balaji* and S. Sivaramakrishnan
Annals of Communications in Mathematics 2025
, 8 (2)
, Pages: 225-233
DOI: https://doi.org/10.62072/acm.2025.080207
New definition of a singular integral operator
Alexander G. Ramm
Annals of Communications in Mathematics 2023
, 6 (4)
, Pages: 220-224
DOI: https://doi.org/10.62072/acm.2023.060402
Fuzzy soft tri-ideals over Gamma-semirings
M. Murali Krishna Rao, Noorbasha Rafi and Rajendra Kumar Kona*
Annals of Communications in Mathematics 2023
, 6 (4)
, Pages: 225-237
DOI: https://doi.org/10.62072/acm.2023.060403
Fuzzy Weak-interior Ideals of Semirings
Marapureddy Murali Krishna Rao
Annals of Communications in Mathematics 2025
, 8 (2)
, Pages: 188-195
DOI: https://doi.org/10.62072/acm.2025.080204
Revisiting an Existing Integral Inequality
Christophe Chesneau
Annals of Communications in Mathematics 2025
, 8 (2)
, Pages: 173-183
DOI: https://doi.org/10.62072/acm.2025.080202
A K-analogue of the Lambda Gamma Function and its Properties
Kwara Nantomah, Mohammed Muniru Iddrisu and Sunday Sandow*
Annals of Communications in Mathematics 2025
, 8 (2)
, Pages: 209-224
DOI: https://doi.org/10.62072/acm.2025.080206





Open Access




